Show simple item record

dc.contributor.authorBeeley, Chris
dc.date.accessioned2017-11-28T16:10:17Z
dc.date.available2017-11-28T16:10:17Z
dc.date.issued2012
dc.identifier.citationBeeley, C. (2012). Applied Bayesian hierarchical methods. Journal of Applied Statistics, 39 (8), pp.1845-1845.en
dc.identifier.other10.1080/02664763.2012.657788
dc.identifier.urihttp://hdl.handle.net/20.500.12904/10916
dc.description.urihttp://www.tandfonline.com/doi/abs/10.1080/02664763.2012.657788
dc.subjectStatistical modelsen
dc.subjectResearch designen
dc.titleApplied Bayesian hierarchical methodsen
dc.typeArticle


This item appears in the following Collection(s)

Show simple item record